# SDR ASOA201708151849

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Bs 280-300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27, BS 280 - 300 CORRODED.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06-001-001-A01, AND DRAWING SH670-31642.
